Aa
A
A
A
Close
Dermatology Community
53.9k Members
Avatar universal

Do I have STEVENS JOHNSON SYNDROME??



Pictures ----> http://imgur.com/a/74Z3n

I recently started taking Provigil (Modafinil) for my ADHD and about 2 or 3 days after i started taking them the skin right between my fingers (The webbing) started flaking off. IT wasn't that bad, it was just a little bit of dry skin except this has been happening about every 3 days since i started taking the tablet and now about 2 weeks after my first provigil, I look at my tongue in the mirror to find it has gone white and bumpy with a few small red spots amongst the white bumps (that resemble an infection) on the back of the tongue. Added to this, my lips feel quite dry and i have a sore in the corner of my lips! Do I have SJS (Stevens Johnson Syndrome)? What should i do??
0 Responses
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions